# SDR 2002FA0000334

- Difficulty date: January 10, 2002
- Submitted: March 12, 2002
- Operation: General aviation
- Aircraft: N4089Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152101
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: A23D0475
- Condition: Leaking
- Location: Fuel Regulator
- Part time: 4 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL PRESSURE FOR RIGHT ENGINE WOULD DROP INTERMITTENTLY, THE HEATER FUEL SUPPLY COMES FROM FUEL FOR RIGHT ENGINE.  TURNED HEATER ON, AND FUEL LEAKED FROM FUEL REGULATOR/SHUTOFF VALVE.  THIS WAS A NEW VALVE THAT REPLACED A NEW VALVE PER THE REQUIREMENTS OF AD.
